Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Gen info
Feb 7, 2014

I am currently on kivexa & nevirpine & 40 mg celexa 20 mg telimsatain 5 mg bisprol 5 Crestor .25 clozpam @night I have body aches & pains worst & night? What,s up?

Response from Dr. Henry

Night time aching can be difficult to figure out. Statins such as Crestor can cause muscle pain (often will have increase in muscle enzymes measured in the blood). A thorough review of your medications and clinical /lab assessment by your HIV provider is recommended to trh and identify the most likely drugs or conditions in order to develop a management plan. Your medications would rarely be causing those problems if you have been on them for a while and then the problems developed. KH



Previous
Medication options for Depression/Anxiety?
Next
PMMA

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement